Hey everyone. I'm 18, and I've always told myself I wouldn't get addict, but of course, I have. I blew through 300 dollars last week, trying to keep getting high on roxycodone 30mgs. I was up to 60 or 90 a day, quit, and hit withdrawals late last night and today. I did a 30 today and I really wanna quit. i can feel the w/ds beginning to set in and I'm wondering if anyone has any advice to help me through this. I'm thinking of getting a 30 and just doing 1/4 each time it gets really bad, or getting a tab 10 and a xanax to help with the w/d symptoms and to help me quit. Please, I really wanna do this, and any thoughtful advice is helpful. I know I'm an idiot for doing this, etc. So please don't be hateful. I'm really wanting to turn my life around so please, anything you can think of, is great. Thanks to all who contribute=/
10 Aug 2011
Is this where I should respond to you both? When I first went through them, the 2 nights ago and yesterday morning, it started with my legs feeling like ice and not being able to sleep. When I woke up yesterday, i felt worse. Three hours later, I was still feeling like ice, even if i was so warm i was sweating alot, my whole body hurt (but more pain in some places then others) and I didn't have diaherra yet (many told me that's a key symptom) but I did feel like I have an upset stomach. After dosing with 30mgs yesterday, it stopped and I did feel that euphoric high we chase after so badly. That surprised me, beecaus it was taking me at least 2 30s to feel it a just a few days before, and it wasn't unlike me to take 3 30's in day.. I last dosed yesterday around 2, and I am now in pain and just feeling "not all there" in my mind, but the chills haven't started yet.
10 Aug 2011
I went cold turkey once too. It is just beginning for you. It is so much easier getting hooked then it is getting clean. You are young and I can not imagine you have been taking the pills for too many years. I had been taking up to 200 mgs per day of Oxycotins. But, I also was taking them for many years. Maybe more then your age. I decided enough was enough. I had not seen a high that I really remember due to the pain. I had enough so I went 8 weeks cold turkey. I felt really bad. The symptoms you are feeling and will feel have been felt by us all. When it gets worse and they will, you need to know they do end. Like I said I do not know how long it will take maybe a matter of days for you. I hope so. I unfortuantely after 8 weeks I ended up taking a small amount of suboxone 2mg per day but I will only take this for a few months. Then I will taper off it and probably have the wd's again.
But, i know to live a life depending on pills, the DR for the script and if not him the guy selling the pills is awful. The chase sucks. You will like yourself and your life so much better once you go through this and change your habits. I wish you the best and ask you to listen to these people. They have been there and done that all of them. They want to help. They know what the addicts life is all about. WE all do!
Good luck my man
YOU CAN DO THIS !!!
10 Aug 2011
I know exactly what w/d feels like, no picnic indeed.
Please google The Thomas Recipe for a list of oct and RX meds you will need while in withdrawal. Also google Post Acute Withdrawal Syndrome (opiates) to learn what is happening to brain chemicals such as serotonin, norepinephrine, dopamine and endorphins. These are the feel good chemicals in brain soup. While in acute withdrawal the physical symptoms take precident, but after the acute phase comes the mental part of withdrawal, that is where PAWS comes into play. Arm yourself with information so nothing is a surprise to you.
Also, joining a support group would greatly behoove you. AA or NA will help you quite a bit.
Are you experiencing terrible withdrawals at this point? symptoms such as perspiring madly, vomitting, running to the loo often, panic attacks, goose flesh, and nightmares? These are all common during the acute withdrawal phase and can become quite bothersome, making one very tempted to use again. Please, do not use again as you may prolong withdrawals! Yet, some people prefer to taper. I did not, I did it cold turkey. It's like ripping off a band-aid, do you want to get it over quickly or slooooowly? Up to you.
Best wishes to you and fight the good fight before opiates steal your SOUL,
10 Aug 2011
Not condemnation here. There are many people who have been down the road you are on and we are here to help you turn that around. I'm more than willing to help you get off the roxycodone. If you want to go cold turkey, I recommend the Thomas recipe. You can google "Thomas recipe" for opiate withdrawal. It is a list of over the counter remedies to take while in withdrawals. It does include the use of a benzodiazepine such as valium but that requires a prescription so you could do with out it if necessary. If you would prefer to avoid most of the withdrawals, I would be happy to help you taper off the roxy slowly over time. Just need to confirm the number and mgs of the pills you take each day, and I will come up with a taper schedule.
Either way here to encourage your progress to a clean life of freedom from the opiates,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
isn't oxycodone & roxicodone similar? my dr. is trying to change me from one to the other, is there that much of a difference? thank you.
3 answers • 1 Oct 2009
I filled my last rx <for breakthrough-pain medication>for the month, on 5/25. I was given the caraco-sun pharmaceuticals brand of generic ...
3 answers • 1 Jun 2011
I also take opana which seems to have more relaxing effect on me. I take the opana er and the roxicodone for b/t pain. I have had 4 surgeries,2 on my ...
6 answers • 22 Dec 2011
3 answers • 18 Jan 2013
my right hip has a 4 inch fracture and the ball is collpasing and on top of that now bone spurs are breaking off and i was wondering is their a ...
3 answers • 7 Feb 2013